# SDR SWAA2022012601184

- Difficulty date: June 18, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF L/H WING T/E PANEL ATTACH BRACKET MOUNT HOLES ARE ELONGATED; RSS 272; JUST I/B OF #5 SPOILER / REPAIRED TOP OF L/H WING T/E PANEL ATTACH BRACKET MOUNT HOLES AT RSS 272 JUST I/B OF #5 SPOILER IAW SRM 57-51-02-2R-4 REPAIR 4.
